Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
146 Doctors are Online

Simvastatin or Rosuvastatin cause high SGPT and SGOT?

Hi doc, Last one I undergo some blood chem due to my high blood pressure . and it find out during the test that the Fasting Blood Sugar , Cholesterol and Triglycerides are above normal limits. Then the doctor give me a medication called rosovastatin. After a month (thats is today) I decided to check again my Cholesterol level and Triglycerides. I undergo again the same test. and the good news is my cholesterol and Triglycerides are on normal but the bad news is my SGPT/ ALT (114) and SGOT/AST (131) are to high. What will I do doc to prevent to lower my SGPT and SGOT? Is simvastatin or rosovastatin can trigger to high the SGPT and SGOT?
Asked On : Sun, 13 May 2012
Answers:  1 Views:  1083
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Gastroenterologist, Surgical 's  Response
Long term use of statins is injurious to the liver and muscle. The raised enzymes can be attributed to the usage of statins.I would suggest you to stop statins and start alternative medications. Most important would be strict dietary modifications along with regular exercise.
Answered: Sun, 13 May 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor